coping with changing medication near death
Thanks for the people who wrote to me. It is good to talk to people who have some problems like me.
I am having lots of problems at the moment. I have POTS aka postural orthostatic tachycardia syndrome. what happens to me is that I have very high pulse, norm is about 120 - 150. I blackout a few times a week, it use to be 10 - 15 times a day before I got the pm. My whole life changed, I lost all my friends because I could not keep up with them and now I am 28 living at home with parents because I can't be left alone. I have been getting lots of pain down my arms, in the chest and back. Saying all of this I got very down, the doctors put me on lovan ( anti-depression ) In the mean time I put on lost of weight so the also put me on reductil to help loss the weigh. I was on a high dose of both. I found out the other day that the two meds can not be taken together, we found this out because I was just about dead from a serotonin overdose. It is now four days on and I still around but the heart is not doing very good. It is up to 200 bpm. I feel sick all the time and can't drive, go out or have a shower by myself. I am now on different tablets. Dothep has taken over from the Lovan, Naprosyn for the pain as well as di-gesic. Next time I want to have that time of the month I have to go into hospital because I can't cope with the heart.
Things are just not looking good for me at the monment I have taken time out from work not knowen if I can go back.
Im not sure what to do next. I would love it if someone could give me some advice or feedback.
You know you're wired when...
You have a little piece of high-tech in your chest.
Your hearts electrical system has a manmade helper. A helper that only knows to do what it is programmed to do and will perform that function day in and day out, without fail. Now, go enjoy your new grip on life.